American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B04) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Richard Aron, Yun Sung Choi, Sun Kwang Kim, Han Ju Lee and Miguel Martín. The Bishop-Phelps-Bollob\'as version of Lindenstrauss properties A and B. Trans. Amer. Math. Soc. 367 (2015) 6085-6101.
Abstract, references, and article information   
View Article: PDF

[2] Jeffrey D. Vaaler. Heights on groups and small multiplicative dependencies. Trans. Amer. Math. Soc. 366 (2014) 3295-3323.
Abstract, references, and article information   
View Article: PDF

[3] Antonio Avilés, Vladimir Kadets, Miguel Martín, Javier Merí and Varvara Shepelska. Slicely countably determined Banach spaces. Trans. Amer. Math. Soc. 362 (2010) 4871-4900. MR 2645054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Valentin Ferenczi and Elói Medina Galego. Countable groups of isometries on Banach spaces. Trans. Amer. Math. Soc. 362 (2010) 4385-4431. MR 2608411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vladimir M. Kadets, Roman V. Shvidkoy, Gleb G. Sirotkin and Dirk Werner. Banach spaces with the Daugavet property. Trans. Amer. Math. Soc. 352 (2000) 855-873. MR 1621757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia